I have peripheral neuropathy in most all parts of my body from the neck down. I have a pain pump full of Morphine and Clonidine and I take Lyrica, Cymbalta and Clonazepam. This has gone on for 3 years almost. The past few weeks the pain levels have shot up and I have been getting pain in new and more unusual places, such as my wrists, forearms and inner thighs. Could this ramping up of the pain be caused by cooler weather? Has anybody else experienced anything like this? I only wear clothing with no texture whatsoever, I sleep on 400 thread count sheets, I use Capsaicin, nothing helps. Any ideas for me? I would certainly appreciate any feedback.
Sorry it took me so long to answer. My dx is a little strange. I participated in a clinical trial in 2005 on an investigational pain medication. I should have been screened out of the study due to nerve damage from a previous herniated disc at C5/6. The medication they gave me in the study attached itself to the nerve damage and poisoned me for life. The neuropathy is everywhere in my body except from the neck up and in both lower legs. The feet, however, are involved. After trying every drug on the market for some kind of relief, I decided to try the pain pump. Methadone did work for me fairly well, but it turned me into a zombie who could not even complete a sentence. Now I have the pump with Morphine and Clonidine and it is the best thing yet. My blood pressure is 122/75 and my pulse is 75 right now. My balance and the burning in my feet are so bad that sometimes I have to use a walker. I cannot hold a cold drink without a Koozie or something on it because the cold makes my hand burn so badly that I cannot stand the pain. I get my pump refilled on the 31st, so hopefully they will adjust the dose again to help me get more comfortable. Since getting the pump my pain level had been around a 5 to a 6, but now most of the time it is at a 7 to an 8. I have 2 baby kittens and I can barely stand for them to sit on my lap. Do you think this could be cold related? Thanks for answering.